# SDR DALA2023011000200

- Difficulty date: January 7, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N315DN
- Make and model: Airbus A321-211
- Aircraft serial: 7436
- Aircraft time: 17,160 hours, 8,241 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Frm 66 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE CORNER FRAME 66 AT STRINGER 23LH AT AFT GALLEY AREA. REPLACED CORNER FRAME 66 AT STRINGER 23LH AT AFT GALLEY AREA ASPER A321 SRM 51-72-11 AND SRM 51-42-11 DUE TO NOT FOUND ALLOWABLE DAMAGE IN SRM MEASURES OF CORROSION ARE L=3.780 INCH, W=1.100 INCH.
